# SDR DL764080636

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 27,206 hours, 8,294 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg
- Component: Wheel, 328040006
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK, RAMP REPORTED NOISE FROM NR 1 MAIN TIRE.  FOUND NR 1 MAIN TIRE BEARING FAILING.  REPLACED NR 1 MAIN WHEEL ASSY PER MM.
